# SDR DALA2025071005190

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 75,322 hours, 35,792 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Damaged
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: MID, AFT GALLEY OXY PSU LATCH DAMAGED. C/A: SECURED & REPACKED O2 MASKS @ AFT GALLEY MIDDLE O2 PSU PANEL. MEL AND PLACARD REMOVED. M PROC REVERSED. OK FOR SERVICE. IN REF TO A320 AMM 35-20. (LP: 7455314)
